Alert archive / Pennsylvania / Tornado Warnings in 2008
Tornado Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jul 22, 2008, 8:04 PM EDT for Beaver County, Lawrence County, Pennsylvania. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 8:04 PM EDT (00:04 UTC)
- Expired
- Jul 22, 2008, 8:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Beaver County, PA, Lawrence County, PA
The radar
The Pittsburgh radar (KPBZ), 46 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 8:20 PM EDT | TSTM WND DMG | New Castle, PA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KPBZ 230004
TORPBZ
PAC007-073-230045-
/O.NEW.KPBZ.TO.W.0004.080723T0004Z-080723T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
804 PM EDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
SOUTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL 845 PM EDT
* AT 801 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF NEW CASTLE...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
CASTLE... ELLWOOD CITY... MCCONNELLS MILL...
FOMBELL...
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
LAT...LON 4099 8017 4077 8015 4084 8052 4090 8052
4098 8053 4102 8052
TIME...MOT...LOC 0003Z 280DEG 30KT 4092 8040
$$1 follow-up statement
000
WWUS51 KPBZ 230019
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
819 PM EDT TUE JUL 22 2008
PAC007-073-230045-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-080723T0045Z/
BEAVER PA-LAWRENCE PA-
817 PM EDT TUE JUL 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR LAWRENCE
AND BEAVER COUNTIES...
AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF
HOMEWOOD...MOVING EAST AT 34 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLWOOD CITY... MCCONNELLS MILL... FOMBELL...
A SKYWARN SPOTTER HAS SPOTTER A FUNNEL CLOUD WEST OF ELLWOOD CITY
HOSPITAL.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
LAT...LON 4099 8017 4077 8015 4084 8052 4090 8052
4098 8053 4102 8052
TIME...MOT...LOC 0017Z 280DEG 30KT 4071 8030
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:04 PM EDT, 6 hours earlier.
Area forecast discussion, Jul 22, 2:04 PM EDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 204 PM EDT TUE JUL 22 2008 .SYNOPSIS... AN APPROACHING COLD FRONT WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS INTO WEDNESDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FOR LATE IN THE WEEK...BRINGING DRY AND SEASONABLY COOL CONDITIONS. THE NEXT FRONTAL SYSTEM WILL IMPACT THE AREA OVER THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... SCATTERED SHOWERS/ISOLATED TSTMS ARE DEVELOPING ACROSS NORTHEAST OH/NORTHWEST PA ALONG A LAKE INDUCED BOUNDARY...OTHERWISE THE NEXT WAVE IS APPROACHING FROM THE WESTERN GREAT LAKES. THIS WAVE WILL ROTATE ACROSS THE AREA EARLY THIS EVENING ACROSS EASTERN OHIO...AND ACROSS WESTERN PA EASTWARD LATE THIS EVENING/OVERNIGHT. AS HAS BEEN THE CASE THE LATE COUPLE OF DAYS...THE POTENTIAL FOR STORMS TO PRODUCE LOCALLY STRONG WINDS WILL CONTINUE. NAM/GFS/SREF ALL DEPICT A SLOWER EXIT OF THE FORCING...ESPECIALLY ALONG THE SE RIDGES...THUS WILL KEEP HIGH END CHC POPS THROUGH MOST OF WEDNESDAY THERE...WITH DIMINISHING PRECIP COVERAGE FURTHER NORTH AND WEST. NOTICEABLY COOLER AND DRIER CONDITIONS WILL WORK IN ACROSS NORTHERN SECTIONS WEDNESDAY WITH HIGHS IN THE MID 70S WITH DEWPOINTS FALLING INTO THE 50S. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... RESIDUAL ISOLATED SHWRS WILL END WEDNESDAY EVENING ACROSS THE RIDGES AS THE UPPER LOW EXITS TO THE EAST. HIGH PRESSURE WILL BUILD IN FOR THE REMAINDER OF THE WORK WEEK...BRINGING DRY AND COOLER CONDITIONS...WITH MOST LOCATIONS IN THE 50S WEDNESDAY NIGHT AND THURSDAY NIGHT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MEDIUM RANGE MODELS CONTINUE TO BE IN DECENT AGREEMENT BRINGING THE NEXT FRONTAL BOUNDARY ACROSS THE REGION SATURDAY...WITH PERHAPS A SECONDARY FEATURE FOR SUNDAY. WILL KEEP CHANCE POPS FOR SAT/SUN. SOME DIFFERENCES FOR EARLY NEXT WEEK...WITH THE GFS SHOWING YET ANOTHER WAVE CROSSING THE AREA...AND THE ECMWF SHOWING THE FEATURE DEPARTING TO THE SOUTH. WILL KEEP MINIMAL RESIDUAL CHANCES FOR MONDAY...WITH DRY CONDITIONS FOR TUESDAY. NEAR NORMAL TEMPERATURES WILL PREVAIL FOR THE LONG TERM. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... BLEND OF MOST RECENT RUC NAM AND SREF MODEL RUNS SUGGEST A BAND OF SCATTERED TO NUMEROUS THUNDERSTORMS CAN MOVE THROUGH THE UPPER OHIO VALLEY BETWEEN 19Z AND 02Z. A SECOND BAND OF SHOWERS AND SCATTERED THUNDERSTORMS CAN MOVE THROUGH THIS AREA LATE TONIGHT. RECENT RADAR DATA SHOWING ISOLATED THUNDERSTORMS SPROUTING WITHIN THE LAKE ERIE BREEZE ZONE TO THE VICINITY OF THE I-80 CORRIDOR SUPPORTS THE CONTENTION OF THE INITIAL THUNDERSTORM BAND. SREF DEEP LAYER BULK SHEAR AND CAPE VALUES SUPPORT SPC THINKING THE STORMS MAY DEVELOP SEVERE CHARACTERISTICS. SO THUNDERSTORM GUSTS NEAR 30 KTS INCLUDED WITH 3-HOUR WINDOW OF THUNDERSTORM ONSET ALONG WITH MVFR. THIS WILL BE MONITORED FOR UPWARD ADJUSTMENT AS NEEDED. THE DEGREE OF DESTABILIZATION WITH THE FRONTAL BAND OF SHOWERS AND THUNDERSTORMS WILL DEPEND ON SEVERAL FACTORS THAT INCLUDE HOW MUCH CAPE IS USED TO SUPPORT PROPOSED INITIAL BAND AND EXACT TIMING OF SLOW COLD FRONTAL PASSAGE. SO AT THIS TIME HAVE FORECASTED A PERIOD OF SHOWERS LATE TONIGHT ALBEIT THERE CAN ALSO BE SUFFICIENT RESIDUAL LIFT AND INSTABILITY TO GENERATE SCATTERED THUNDERSTORMS AND MVFR. WITH THE EXPECTED RAIN MOISTENING OF THE SURFACE LAYER...HAVE FORECASTED LATE NIGHT FOG WITH WIDESPREAD MVFR AND SCATTERED IFR. BY WEDNESDAY NIGHT...EXPECT THE SURFACE LAYER TO SUFFICIENTLY DRY TO END SHOWER CHANCES TO INDUCE WIDESPREAD VFR. BASED ON BLEND OF SREF AND GEFS MODEL RUNS EXPECT VFR TO BE PREVALENT THURSDAY AND FRIDAY WITH ONLY IFR POSSIBILITY IN ISOLATED EARLY MORNING FOG PATCHES. LATEST GEFS MODEL RUN SHOWS ANOTHER FRONT AFFECTING THE UPPER OHIO VALLEY SATURDAY AND SUNDAY RAISING THE CHANCES OF SHOWERS AND THUNDERSTORMS AND AT LEAST MVFR CONDITIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jul 22, 9:15 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 915 AM EDT TUE JUL 22 2008 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-231315- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 915 AM EDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE BEST CHANCE OF SUCH STORMS WILL BE LATE THIS AFTERNOON AND TONIGHT. THE MAIN HAZARD WILL BE DAMAGING WIND. LARGE HAIL IS ALSO POSSIBLE. THUNDERSTORMS CAN ALSO HAVE HEAVY RAIN. LOCATIONS GETTING MORE THAN 1.5 INCHES IN LESS THAN 2 HOURS MAY SEE FLOODING WHERE DRAINAGE IS POOR AND ALONG SMALL STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 22, 3:26 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 326 PM EDT TUE JUL 22 2008 PAZ007-008-013-014-222030- BUTLER PA-LAWRENCE PA-MERCER PA-VENANGO PA- 326 PM EDT TUE JUL 22 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... BUTLER...VENANGO...MERCER AND LAWRENCE... AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 10 MILES SOUTHWEST OF FARRELL...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... CLINTONVILLE...EAU CLAIRE...ENTERPRISE...FARRELL...GROVE CITY... HERMITAGE...KENNERDELL...MERCER...MOUNT PLEASANT...NEW WILMINGTON...OAKLAND...SHARON...AMSTERDAM...ARMSTRONG AND ATWELLS CROSSING THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH HAIL...WIND GUSTS TO 40 MPH...AND INTENSE LIGHTNING. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jul 22, 5:15 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 515 PM EDT TUE JUL 22 2008 PAZ014>016-022-222215- ARMSTRONG PA-BUTLER PA-CLARION PA-JEFFERSON PA- 515 PM EDT TUE JUL 22 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... ARMSTRONG...BUTLER...JEFFERSON AND CLARION... AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 4 MILES NORTHEAST OF HOOKER...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BRADYS BEND...BROOKVILLE...CHICORA...DORA...EAST BRADY... GREENVILLE...HOOKER...LIMESTONE...NEW BETHLEHEM...PUNXSUTAWNEY... REYNOLDSVILLE...RIMERSBURG...SUMMERVILLE...ADAMS AND ADRIAN MINES THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH HAIL AND WIND GUSTS TO 40 MPH. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jul 22, 5:50 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 550 PM EDT TUE JUL 22 2008 PAZ007-008-222245- MERCER PA-VENANGO PA- 550 PM EDT TUE JUL 22 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... VENANGO AND MERCER... AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 18 MILES NORTHWEST OF SHARON...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... FARRELL...FREDONIA...HERMITAGE...KENNERDELL...MAURICE K GODDARD STATE PARK...MOUNT PLEASANT...OAKLAND...OIL CITY...POLK...SENECA... SHARON...STONEBORO...SUGARCREEK...UNIONTOWN AND AJAX THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH HAIL...WIND GUSTS TO 40 MPH...AND INTENSE LIGHTNING. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jul 22, 6:02 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 602 PM EDT TUE JUL 22 2008 PAZ015-016-022-023-222300- ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA- 602 PM EDT TUE JUL 22 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... ARMSTRONG...INDIANA...JEFFERSON AND CLARION... AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 5 MILES WEST OF NEW BETHLEHEM...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... DAYTON...DORA...MUFF...NEW BETHLEHEM...PUNXSUTAWNEY... REYNOLDSVILLE...RIMERSBURG...SMICKSBURG...SUMMERVILLE...ADRIAN MINES...ALBION...ALCOLA...ANITA...BARNES AND BATTLE HOLLOW THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH HAIL...WIND GUSTS TO 40 MPH...AND INTENSE LIGHTNING. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jul 22, 6:50 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 650 PM EDT TUE JUL 22 2008 OHZ041-PAZ013-014-020-222345- BEAVER PA-BUTLER PA-COLUMBIANA OH-LAWRENCE PA- 650 PM EDT TUE JUL 22 2008 ...THUNDERSTORMS... THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES... COLUMBIANA...BEAVER...BUTLER AND LAWRENCE... AT 645 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 4 MILES NORTH OF LEETONIA...MOVING EAST AT 36 MPH. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... BUTLER...ELLWOOD CITY...HARLANSBURG...MCCONNELLS MILL...MORAINE STATE PARK...NEW CASTLE...SLIPPERY ROCK...ALTMAN...ANNANDALE... ARMSTRONG...ATWELLS CROSSING...BELLTON...BELMAR PARK...BIG BEAVER AND BOVARD THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH HAIL...WIND GUSTS TO 40 MPH...AND INTENSE LIGHTNING. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Local storm report, Jul 22, 7:00 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
700 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 6 E GREENSBORO 39.80N 79.81W
07/21/2008 FAYETTE PA EMERGENCY MNGR
DAMAGE TO STRICKLAND ESTATES MOBILE HOME PARK ON SR 119
NEAR SMITHFIELD. EXTENSIVE DAMAGE WITH HOMES PUSHED OFF
BLOCK FOUNDATIONS AND ROOFS OFF OF HOUSES.
&&
RKANEThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:27 PM EDT | Tornado Warning | PBZ | Beaver, Butler, Lawrence | 48 min |
| Jul 23, 1:13 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Jul 23, 1:42 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 63 min |
| Jul 23, 2:00 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 60 min |
Nearby
Tornado Warnings in Pennsylvania, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.